Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 14, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 7, 2011, 4:02 AM CST. It took effect at Feb 7, 2011, 9:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2011, 4:02 AM CST (10:02 UTC)
- In effect from
- Feb 7, 2011, 9:00 PM CST
- Expired
- Feb 9, 2011, 2:57 AM CST
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
891 WHUS73 KGRB 071002 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 402 AM CST MON FEB 7 2011 ...NORTHWEST TO WEST WINDS EXPECTED TO INCREASE TONIGHT... .ARCTIC HIGH PRESSURE TRACKING SOUTHEAST TOWARD THE AREA WILL CAUSE WIND AND WAVES TO INCREASE STARTING TONIGHT. LMZ541>543-071815- /O.NEW.KGRB.SC.Y.0014.110208T0300Z-110209T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 402 AM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY. * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND GRADUALLY BACK TO THE WEST TUESDAY. * WAVES WILL BUILD TO 4 TO 7 FEET BY LATE TONIGHT AND CONTINUE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
871 WHUS73 KGRB 071627 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1027 AM CST MON FEB 7 2011 ...NORTH TO NORTHWEST WINDS EXPECTED TO INCREASE TONIGHT... .ARCTIC HIGH PRESSURE TRACKING SOUTHEAST TOWARD THE AREA WILL CAUSE WIND AND WAVES TO INCREASE STARTING TONIGHT. LMZ541>543-080030- /O.CON.KGRB.SC.Y.0014.110208T0300Z-110209T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1027 AM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY. * NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND GRADUALLY BACK TO THE WEST TUESDAY. * WAVES WILL BUILD TO 3 TO 6 FEET BY LATE TONIGHT AND CONTINUE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
801 WHUS73 KGRB 072200 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 PM CST MON FEB 7 2011 ...BRISK NORTHWEST WINDS EXPECTED TONIGHT AND TUESDAY... .BRISK NORTHWEST WINDS ARE EXPECTED TONIGHT AND INTO TUESDAY...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED STATES...AND HIGH PRESSURE OVER THE NORTHERN PLAINS. LMZ541>543-080600- /O.CON.KGRB.SC.Y.0014.110208T0300Z-110209T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 400 PM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY. * NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KTS LATE...AND GRADUALLY BACK TO THE WEST TUESDAY. * WAVES WILL BUILD TO 3 TO 6 FEET BY LATE TONIGHT AND CONTINUE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
277 WHUS73 KGRB 080308 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CST MON FEB 7 2011 ...BRISK WINDS EXPECTED THROUGH TUESDAY... .BRISK WINDS ARE EXPECTED THROUGH TUESDAY...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED STATES...AND HIGH PRESSURE OVER THE NORTHERN PLAINS. LMZ541>543-081115- /O.CON.KGRB.SC.Y.0014.000000T0000Z-110209T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 908 PM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * NORTH WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 30 KTS THROUGH TUESDAY. THE WINDS WILL BACK TO THE WEST BY TUESDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
771 WHUS73 KGRB 080935 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CST TUE FEB 8 2011 ...BRISK WINDS EXPECTED THROUGH WEDNESDAY... .BRISK WINDS ARE EXPECTED THROUGH WEDNESDAY...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED STATES...AND A HIGH PRESSURE SYSTEM DROPPING INTO CENTRAL PLAINS. LMZ541>543-081800- /O.EXT.KGRB.SC.Y.0014.000000T0000Z-110210T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 335 AM CST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY. * NORTHWEST WINDS OF 15 TO 20 KNOTS WILL BACK TO THE WEST 20 TO 25 KNOTS THIS AFTERNOON AND CONTINUE INTO WEDNESDAY. * WAVES WILL BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
724 WHUS73 KGRB 081629 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1029 AM CST TUE FEB 8 2011 ...BRISK WINDS EXPECTED THROUGH WEDNESDAY AFTERNOON... .BRISK WINDS ARE EXPECTED THROUGH WEDNESDAY...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED STATES...AND A HIGH PRESSURE SYSTEM DROPPING INTO THE CENTRAL PLAINS. LMZ541>543-090030- /O.CON.KGRB.SC.Y.0014.000000T0000Z-110210T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1029 AM CST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY. * WEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE THIS AFTERNOON AND CONTINUE INTO WEDNESDAY. * WAVES WILL BUILD TO 2 TO 4 FEET...WITH 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
800 WHUS73 KGRB 082156 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 356 PM CST TUE FEB 8 2011 ...BRISK WINDS EXPECTED THROUGH WEDNESDAY AFTERNOON... .BRISK WINDS ARE EXPECTED THROUGH WEDNESDAY...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED STATES...AND A HIGH PRESSURE SYSTEM DROPPING INTO THE CENTRAL PLAINS. LMZ541>543-090600- /O.CON.KGRB.SC.Y.0014.000000T0000Z-110210T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 356 PM CST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY. * WEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE TONIGHT INTO WEDNESDAY. * WAVES WILL BUILD TO 2 TO 4 FEET...WITH 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
358 WHUS73 KGRB 090345 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 945 PM CST TUE FEB 8 2011 ...BRISK WINDS EXPECTED THROUGH WEDNESDAY AFTERNOON... .BRISK WINDS ARE EXPECTED THROUGH WEDNESDAY...DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE EASTERN UNITED STATES...AND A HIGH PRESSURE SYSTEM DROPPING INTO THE CENTRAL PLAINS. LMZ541>543-091145- /O.CON.KGRB.SC.Y.0014.000000T0000Z-110210T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 945 PM CST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY. * WEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE INTO WEDNESDAY. * WAVES WILL BUILD TO 2 TO 4 FEET...WITH 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
855 WHUS73 KGRB 090857 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 257 AM CST WED FEB 9 2011 ...WEST WINDS TO CONTINUE TODAY... .WEST WINDS WILL CONTINUE TO GUST TO NEAR SMALL CRAFT ADVISORY LEVELS AT TIMES TODAY. LMZ541>543-091000- /O.CAN.KGRB.SC.Y.0014.000000T0000Z-110210T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 257 AM CST WED FEB 9 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS WILL GUST TO NEAR OR JUST BELOW SMALL CRAFT ADVISORY LEVELS TODAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 3:32 AM CST, 30 minutes earlier.
Area forecast discussion, Feb 7, 3:32 AM CST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CST MON FEB 7 2011 .SYNOPSIS...SOME SNOW SHOWERS TODAY AND TONIGHT...THEN QUIET AND COLD FOR THE REST OF THE WORK WEEK...WITH MODERATING TEMPS NEXT WEEKEND. WITH UPR RIDGE JUST OFF THE WEST COAST AND BROAD TROF OVER CENTRAL AND EASTERN CONUS...ONGOING AMPLIFICATION OF THE UPR FLOW WL DRIVE AN ARCTIC AIR MASS SEWD ACRS THE RGN DURING THE NEXT SEVERAL DAYS. THEN THE FLOW WL QUICKLY FLATTEN BACK TO A ZONAL REGIME LATE IN THE WEEK AND FOR THE UPCOMING WEEKEND. SEVERAL WK SYSTEMS WL CROSS THE AREA...BUT MOISTURE WL BE LIMITED... SO PCPN AMNTS SHOULD END UP BLO NORMAL. TEMPS WL DROP TO BLO NORMAL FOR MOST OF THE WEEK...THEN START TO MODERATE. ANTICIPATE READINGS WL BE ABV NORMAL BY THE END OF NEXT WEEKEND. && .SHORT TERM...TDA/TNGT/TUE. SHSN OFF LAKE SUPERIOR WL CONT TDA AND TNGT. TRAJECTORIES NOT IDEAL ALL THE TIME...AND SOME ICE ON THE WESTERN LAKE. SO ALTHOUGH A FEW INCHES OF ACCUMULATION ARE POSSIBLE IN THE SNOWBELT. THINK WE CAN GET BY WITHOUT AN ADVISORY...BUT WL BE KEEPING A CLOSE EYE ON WEBCAMS AND VSBYS ON SFC OBS. SHARP UPR TROF WL DIG TOWARD THE AREA TDA...AND ACRS THE AREA THIS EVENING. LIFT WITH THE TROF SHOULD ENHANCE THE AFOREMENTIONED LAKE SNOW IN THE LATE AFTN AND EARLY EVENING...AND GENERATE SCT SHSN ACRS MAINLY THE WRN PART OF THE FCST AREA THIS AFTN. OF MORE CONCERN IS WHAT HAPPENS IN THE E TNGT. THE PAST 3 RUNS OF THE NAM INDICATED MESO-SCALE CIRCULATION DEVELOPING AND GENERATING A FAIRLY ORGANIZED SNOW BAND ACRS THE E LATE THIS AFTN AND THIS EVENING. THERE WERE HINTS OF THE FEATURE ON THE OTHER MODELS...THOUGH THEY JUST MAY NOT HAVE ENOUGH RESOLUTION TO DEPICT THE FEATURE AS CLEARLY AS THE NAM. WHAT ALSO SEEMS TO SUPPORT THE NAM BEING ONTO SOMETHING IS THAT THE CIRCULATION DEVELOPS RIGHT WHERE YOU/D EXPECT RELATIVE TO COMPACT VORT IN BASE OF SHARP UPR TROF DIGGING ACRS THE AREA. HAVE SEEN MESO-LOWS LIKE THIS A FEW TIMES IN THE PAST...AND THEY ARE CAPABLE OF GENERATING A 1 OR 2 COUNTY WIDE BAND OF ADVISORY CRITERIA SNOW. EXACT PLACEMENT TOUGH TO GAUGE...BUT BEST GUESS WOULD BE FROM RHI/EGV RIVER AREA SSEWD TOWARD GRB/MTW. TOOK POPS FOR THIS SWATH UP TO LIKELY FOR THE EVENING...AND WL MENTION A COUPLE INCHES OF SNOW BEING POSSIBLE. THIS IS A GOOD STARTING POINT SINCE PREV FCST WAS DRY. DAY SHIFT CAN HIT HARDER IF/ONCE FEATURE STARTS TO DEVELOP AND WHEN IT/S TRACK BECOMES CLEAR. COLDER AIR WL CONT TO SEEP INTO THE AREA TDA...AND SHOULD SPILL EWD MORE AGGRESSIVELY TNGT AND TUE. WIND CHILL VALUES BASED ON CURRENT TEMP AND WIND GRIDS ARE EXPECTED TO REACH ADVISORY CRITERIA ACRS THE WRN PART OF THE FCST AREA FOR ABOUT 6 HOURS LATE TNGT AND TUE MORNING. BUT THIS WILL BE A LOW-END EVENT AT BEST...AND DURING WHAT LOOKED LIKE A MORE FAVORABLE SITN LAST WEEK WE HAD TROUBLE REACHING ADVISORY CRITERIA WHEN THE WINDS DROPPED OFF A LITTLE MORE THAN EXPECTED. WL JUST CONT TO MENTION IN THE HWO AND LET DAY SHIFT MAKE FINAL CALL ON POSSIBLE ADVISORY. .LONG TERM...TUE NGT THRU NXT SUNDAY. MDLS CONT TO SHOW THE ERN PACIFIC UPR RDG TO MOV INLAND AND FLATTEN TOWARD THE END OF THE WORK WEEK IN RESPONSE TO A SE MOVG UPR TROF FROM ALASKA. MAIN FCST CONCERNS WL DEAL WITH DEPTH OF ARCTIC AIR PRECEDING THIS PATN SHIFT...PSBL CLIPPER LATE WEEK AND THEN AMT OF WARM-UP NXT WEEKEND. A BROAD/WEAK SHRTWV TROF IS FCST TO SWING SE THRU ONTARIO TUE NGT AND PUSH A CDFNT INTO NRN SECTIONS OF THE GREAT LKS TOWARD DAYBREAK. TIME SECTIONS/FCST SNDNGS SHOW PLENTY OF DRY AIR OVR WI PRECEDING THIS SYSTEM AND DO NOT EXPECT MUCH IN THE WAY OF CLDS TIL LATE (MAINLY IN THE NORTH). WESTERLY SFC WNDS SHOULD KEEP THE BULK OF LK EFFECT SNOW OVR UPR MI AND ONLY LEFT A TOKEN POP OVR NRN SECTIONS OF VILAS CNTY. THE BIGGER STORY WL BE THE VERY COLD AIR MASS IN PLACE AND BITTERLY COLD WND CHILLS. EXPECT TO SEE WND CHILL VALUES TO DIP INTO THE -20 TO -25 RANGE WHICH WOULD NECESSITATE AN ADVY IF THESE NUMBERS COME TO FRUITION. WL CONT TO MENTION THIS POTENTIAL IN THE HWO AND ALLOW LTR SHIFTS TO ISSUE A HEADLINE IF NEEDED. THE CDFNT ESSENTIALLY WIPES OUT OVR THE NRN LAKES AS THE MID-LVL SUPPORT PUSHES EAST INTO QUEBEC. HI PRES WL EXTEND FROM THE CNTRL PLAINS EWD THRU THE OHIO RIVER VALLEY ON WED AND KEEP A WEST WND OVR WI. LK EFFECT SNOW SHWRS TO CONT AFFECTING UPR MI WITH ITS SRN EXTENT PERHAPS CROSSING INTO VILAS CNTY. HAVE MAINTAINED A MINIMAL CHC POP FOR VILAS CNTY...OTHERWISE ANTICIPATE A FAIR AMT OF SUNSHINE OVR NE WI WITH VERY COLD TEMPS AND WND CHILLS REMAINING IN THE DOUBLE DIGITS BLO ZERO. SFC HI REMAINS IN PLACE THRU WED NGT WITH THE MDLS HINTING AT A BIT LESS WND IN THE BNDRY LYR. STILL APRS THAT WED NGT WL BE THE COLDEST NGT OF THE WEEK AS NEARLY IDEAL RADIATIONAL COOLING CONDITIONS IN PLACE. LOOK FOR MIN TEMPS TO DROP INTO THE SINGLE DIGITS AND TEENS BLO ZERO WITH WND CHILL VALUES AGAIN PUSHING ADVY CRITERIA. THE SFC RDG AXIS IS FCST TO SAG FARTHER SOUTH BY THU... THEREBY STARTING TO LOSE ITS INFLUENCE ON OUR WEATHER. FCST SNDNGS DO SHOW SOME INCREASE IN MID-LVL MSTR...BUT EXPECT ONE MORE DAY OF DECENT SUNSHINE OVR THE FCST AREA. THE HEART OF THE ARCTIC AIR MASS IS EXPECTED TO SHIFT NE ON THU SO TEMPS COULD BE ABT THREE DEGS WARMER COMPARED TO WED WHICH WOULD PLACE MOST OF THE AREA IN THE LWR TEENS. PLENTY OF QSTNS REMAIN WITH REGARDS TO A CLIPPER SYSTEM PROGGED TO SWEEP NEAR THE GREAT LKS ON FRI. SOME MDLS DOWNPLAY THE SYSTEM TO THE POINT THAT NO PCPN DVLPS AT ALL. OTHER MDLS ARE A LITTLE MORE AGGRESSIVE AND TRY TO SPIT OUT SOME VERY LGT QPF. THERE IS ENUF POTENTIAL TO WARRANT A SLGT CHC POP...BUT NOT THRILLED WITH THE PROSPECT OF ANYTHING ACCUMULATING. BY THE END OF THE WEEK...THE WEST COAST UPR RDG TO BE BREAKING DOWN AND MOVG INTO THE ROCKIES. A SURGE OF MILD PACIFIC AIR IS FCST TO SWEEP ACROSS THE CNTRL CONUS FRI NGT AND REACH WI ON SAT. AS A WRMFNT PUSHES ACROSS THE GREAT LKS ON SAT...WL HAVE TO WATCH THE POTENTIAL FOR ISEN LIFT LGT PCPN TO DVLP. BOTH THE GFS AND GEM HINT AT THIS...SO WL NEED TO KEEP AN EYE ON THIS IN THE COMING DAYS. TEMPS SHOULD BE ABLE TO RISE ABV NORMAL...BUT WL NEED TO SEE IF A LOW-LVL INVERSION DVLPS WHICH WOULD TEMPER THE WARM-UP. IF WE DO NOT HAVE THIS INVERSION...MAX TEMPS BY SUNDAY COULD PUSH INTO THE MIDDLE 30S AT SOME LOCATIONS. && .AVIATION...GENERALLY VFR CIGS IN THE SE 1/2 OF THE FCST AREA...WITH MVFR CIGS TO THE NW. EXPECT CIGS TO COME DOWN THIS AFTN AND EVENING AS UPR TROF DIGGING ACRS GENERATES MORE CLDS AND SOME SHSN. CLEARING SHOULD SWEEP EWD FAIRLY QUICKLY LATE TNGT AND EARLY TUE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/KALLAS
Hazardous weather outlook, Feb 6, 3:43 PM CST, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CST SUN FEB 6 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072145- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 343 PM CST SUN FEB 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SNOW SHOWERS OFF LAKE SUPERIOR COULD LEAD TO SLIPPERY ROADWAYS IN THE SNOWBELT OF NORTH-CENTRAL WISCONSIN TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW SHOWERS OFF LAKE SUPERIOR WILL CONTINUE MONDAY. SNOW SHOWERS WILL BE POSSIBLE ACROSS THE REST OF THE AREA AS WELL. ARCTIC CHILL IS WILL RETURN FOR MUCH OF THE WORK WEEK. WIND CHILLS MAY REACH THE 20 TO 30 BELOW ZERO RANGE DURING THE LATE NIGHT AND EARLY MORNING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-072145- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 343 PM CST SUN FEB 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MG/TE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 3:18 PM CST | Wind Chill Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Oneida and 4 more | 19 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.